Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Is it normal to have swelling and severe pain after having ureteroscopic lithotripsy and stent placement in both kidneys ?

i had lt lithrotripsy and urethroscopy and stent placement on thursday and have been in severe pain since, i had all this done too both kidneys in October aswell. I have alot of sweeling on left side more then other times and severe pain. Is this normal??
Asked On : Thu, 23 Feb 2012
Answers:  2 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response

thanks for your query

Stent dysuria is pain related to placement of stent following treatment for stone disease. You may use anticholinergic medication in consultation with your treating urologist to feel a lot better.

A lot of fluids orally, alkalinisation of urine and not straining to pass urine are other ways to reduce the pain.

Lithotripsy for stone disease is not always a risk free procedure especially on repeated basis and you are well advised to take steps to prevent recurrence

I hope i have answered your query

I will be pleased to answer any follow-up queries that you may have


Answered: Tue, 6 Mar 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.Forum. urolithiasis means stones in the urinary tract is a commen problem, and where it is present it recurs. individual openions may vary. i don't prefer stent and urithroscopy. there are drugs for desolving the stones. even here also recurance is commen , but here procedure is not combursome. thank you.
Answered: Tue, 28 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor